# SDR USAA2015011300006

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 64,770 hours, 9,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5711246620100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK CORROSION ON SEAT TRACK BETWEEN FRAME 40 TO 47, Y2462.  REPLACED SEAT TRACK BETWEEN FRAME 40 TO 47, Y2462 IAW SRM 53-31-15-101 FIG 102.
